# SDR IPXA2021111676049

- Difficulty date: November 16, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,761 hours, 16,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR ** CABLE ATTACHED TO THE L1 DOOR IS DETACHED AN UNSPOOLS WHEN DOOR OPENED. ........L1 DOOR UPPER AND LOWER AFT DRIVE CABLES REPLACED. PERFORMED OPS & CHECKED ADJUSTMENT OF ALL CABLES IAW AMM 52-11-03 AND AMM 52-11-02-830-801. OPS CHECK GOOD.
